MathSciNet Relay Station
MathSciNet bibliographic data
MR676575 28A10
Riečanová, Zdena About $\sigma $-additive and $\sigma $-maxitive measures. Math. Slovaca 32 (1982), no. 4, 389–395.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement